# SDR CA970505032

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1040T1005
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO ARRIVAL, UNABLE TO ARM SPOILER IN THE AIR. MAINTENANCE REPLACED AUTOSPOILER ACTUATOR. TEST AND CONTROL STAMP CARRIED OUT. SYSTEM CHECKED SERVICEABLE.
